中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 软件所图书馆  > 期刊论文
Title:
Utilizing Probabilistic Linear Equations in Cube Attacks
Author: Yao, Y ; Zhang, B ; Wu, WL
Keyword: cube attack ; sequential probability ratio test ; maximum likelihood decoding ; Trivium
Source: JOURNAL OF COMPUTER SCIENCE AND TECHNOLOGY
Issued Date: 2016
Volume: 31, Issue:2, Pages:317-325
Indexed Type: SCI
Department: Chinese Acad Sci, Inst Software, Trusted Comp & Informat Assurance Lab, Beijing 100190, Peoples R China. Univ Chinese Acad Sci, Beijing 100190, Peoples R China.
Abstract: Cube attacks, proposed by Dinur and Shamir at EUROCRYPT 2009, have shown huge power against stream ciphers. In the original cube attacks, a linear system of secret key bits is exploited for key recovery attacks. However, we find a number of equations claimed linear in previous literature actually nonlinear and not fit into the theoretical framework of cube attacks. Moreover, cube attacks are hard to apply if linear equations are rare. Therefore, it is of significance to make use of probabilistic linear equations, namely nonlinear superpolys that can be approximated by linear expressions effectively. In this paper, we suggest a way to test out and utilize these probabilistic linear equations, thus extending cube attacks to a wider scope. Concretely, we employ the standard parameter estimation approach and the sequential probability ratio test (SPRT) for linearity test in the preprocessing phase, and use maximum likelihood decoding (MLD) for solving the probabilistic linear equations in the online phase. As an application, we exhibit our new attack against 672 rounds of Trivium and reduce the number of key bits to search by 7.
English Abstract: Cube attacks, proposed by Dinur and Shamir at EUROCRYPT 2009, have shown huge power against stream ciphers. In the original cube attacks, a linear system of secret key bits is exploited for key recovery attacks. However, we find a number of equations claimed linear in previous literature actually nonlinear and not fit into the theoretical framework of cube attacks. Moreover, cube attacks are hard to apply if linear equations are rare. Therefore, it is of significance to make use of probabilistic linear equations, namely nonlinear superpolys that can be approximated by linear expressions effectively. In this paper, we suggest a way to test out and utilize these probabilistic linear equations, thus extending cube attacks to a wider scope. Concretely, we employ the standard parameter estimation approach and the sequential probability ratio test (SPRT) for linearity test in the preprocessing phase, and use maximum likelihood decoding (MLD) for solving the probabilistic linear equations in the online phase. As an application, we exhibit our new attack against 672 rounds of Trivium and reduce the number of key bits to search by 7.
Language: 英语
WOS ID: WOS:000372154100007
Citation statistics:
Content Type: 期刊论文
URI: http://ir.iscas.ac.cn/handle/311060/17344
Appears in Collections:软件所图书馆_期刊论文

Files in This Item:

There are no files associated with this item.


Recommended Citation:
Yao, Y,Zhang, B,Wu, WL. Utilizing Probabilistic Linear Equations in Cube Attacks[J]. JOURNAL OF COMPUTER SCIENCE AND TECHNOLOGY,2016-01-01,31(2):317-325.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Yao, Y]'s Articles
[Zhang, B]'s Articles
[Wu, WL]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Yao, Y]‘s Articles
[Zhang, B]‘s Articles
[Wu, WL]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2020  中国科学院软件研究所 - Feedback
Powered by CSpace